# SDR C77A20150831004

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 21,322 hours, 12,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Corroded
- Location: Fuselage
- Part time: 10,816 hours, 6,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT LATERAL SEAT TRACK PN 170-02056-008, HAS CORROSION AT FRAME 57 & 59,  X=11873-17647 & Y= 1066.  R & R RT LATERAL SEAT TRACK FROM FRAME 34.5 TO 59.5 IAW SRM 51-41-01 & 51-43-01 ON WO 14888342P8, 14888342P9 & 14888342Q2 IAW EO E175-53MR-196 REV IR WO 1949236.
